# SDR CALA0000321

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours, 25,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT GILL LINER SUPPORT FRAME CRACKED IN AFT CARGO BAY AT STA 1271.  THE SUPPORT ANGLE WAS REMOVED, REPAIRED, AND INSTALLED IAW SRM 51-30-02, 51-10-04, AND 51-30-05.
